Generalized N* ideal closed sets in Nano N* ideal topological Spaces With Some Properties

  • Nabila I. Aziz
  • Taha H. Jasim

Abstract

In this paper, we will study a new class of sets and said to be generalized N* ideal -closed sets in nano N* ideal topological spaces and its properties. Furthermore the relationships were introduced and notation.


 


 http://dx.doi.org/10.25130/tjps.27.2022.045

Published
Jul 28, 2022
How to Cite
AZIZ, Nabila I.; JASIM, Taha H.. Generalized N* ideal closed sets in Nano N* ideal topological Spaces With Some Properties. Tikrit Journal of Pure Science, [S.l.], v. 27, n. 3, p. 102-106, july 2022. ISSN 2415-1726. Available at: <https://tjps.tu.edu.iq/index.php/j/article/view/1317>. Date accessed: 14 aug. 2022. doi: http://dx.doi.org/10.25130/j.v27i3.1317.
Section
Articles